Alert archive / Hawaii / Gale Warnings in 2015
Gale Warning 5, NWS Honolulu, HI
NWS Honolulu, HI issued this gale warning at Apr 28, 2015, 9:44 AM HST. It took effect at Apr 28, 2015, 6:00 PM HST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2015, 9:44 AM HST (19:44 UTC)
- In effect from
- Apr 28, 2015, 6:00 PM HST
- Expired
- Apr 29, 2015, 3:34 PM HST
- In force
- 22 hr
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
074 WHHW70 PHFO 281944 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 944 AM HST TUE APR 28 2015 PHZ121-290845- /O.CON.PHFO.SC.Y.0024.000000T0000Z-150429T0400Z/ /O.UPG.PHFO.GL.A.0001.150429T0400Z-150430T1600Z/ /O.NEW.PHFO.GL.W.0005.150429T0400Z-150430T0400Z/ ALENUIHAHA CHANNEL- 944 AM HST TUE APR 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...NORTHEAST WINDS UP TO 25 KNOTS TODAY... INCREASING TO 35 KNOTS WITH HIGHER GUSTS TONIGHT. ROUGH SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>120-122>124-290845- /O.CON.PHFO.SC.Y.0024.000000T0000Z-150430T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 944 AM HST TUE APR 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY. * WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS WITH ROUGH SEAS 9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
113 WHHW70 PHFO 290107 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 307 PM HST TUE APR 28 2015 PHZ121-291415- /O.CON.PHFO.SC.Y.0024.000000T0000Z-150429T0400Z/ /O.CON.PHFO.GL.W.0005.150429T0400Z-150430T0400Z/ ALENUIHAHA CHANNEL- 307 PM HST TUE APR 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...NORTHEAST WINDS UP TO 30 KNOTS THIS AFTERNOON... INCREASING TO 35 KNOTS WITH HIGHER GUSTS TONIGHT. ROUGH SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>120-122>124-291415- /O.EXT.PHFO.SC.Y.0024.000000T0000Z-150501T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 307 PM HST TUE APR 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THURSDAY. * WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS WITH ROUGH SEAS 9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
323 WHHW70 PHFO 290708 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 908 PM HST TUE APR 28 2015 PHZ121-292015- /O.CON.PHFO.GL.W.0005.000000T0000Z-150430T0400Z/ ALENUIHAHA CHANNEL- 908 PM HST TUE APR 28 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY. * WINDS AND SEAS...NORTHEAST WINDS UP TO 35 KNOTS WITH HIGHER GUSTS. ROUGH SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>120-122>124-292015- /O.CON.PHFO.SC.Y.0024.000000T0000Z-150501T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 908 PM HST TUE APR 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY. * WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS WITH ROUGH SEAS 9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
749 WHHW70 PHFO 291353 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 353 AM HST WED APR 29 2015 PHZ121-300300- /O.CON.PHFO.GL.W.0005.000000T0000Z-150430T0400Z/ /O.EXB.PHFO.SC.Y.0024.150430T0400Z-150501T0400Z/ ALENUIHAHA CHANNEL- 353 AM HST WED APR 29 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST THURSDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST THURSDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EAST WINDS TO 35 KNOTS WITH HIGHER GUSTS...DECREASING TO 20 TO 30 KNOTS THIS EVENING. ROUGH SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>120-122>124-300300- /O.CON.PHFO.SC.Y.0024.000000T0000Z-150501T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 353 AM HST WED APR 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY. * WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS WITH ROUGH SEAS 9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
451 WHHW70 PHFO 300134 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 334 PM HST WED APR 29 2015 PHZ121-301445- /O.CAN.PHFO.GL.W.0005.000000T0000Z-150430T0400Z/ /O.EXT.PHFO.SC.Y.0024.150430T0134Z-150501T0400Z/ ALENUIHAHA CHANNEL- 334 PM HST WED APR 29 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THURSDAY. * WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS WITH HIGHER GUSTS. ROUGH SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>120-122>124-301445- /O.CON.PHFO.SC.Y.0024.000000T0000Z-150501T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 334 PM HST WED APR 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY. * WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS WITH HIGHER GUSTS. ROUGH SEAS 9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this gale warning went out at Apr 28, 4:00 AM HST, 5 hours 44 minutes earlier.
Area forecast discussion, Apr 28, 4:00 AM HST, 5 hours 44 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE HONOLULU HI 400 AM HST TUE APR 28 2015 .SYNOPSIS... A PASSING HIGH NORTH OF THE ISLANDS COUPLED WITH THE DISSIPATION OF A FRONT WILL BRING GUSTY WET TRADE WINDS TO THE ISLANDS. THE TRADES WILL EASE THURSDAY TO MODERATE LEVELS AND PERSIST INTO THE WEEKEND. SHOWERS WILL FAVOR THE WINDWARD AND MOUNTAIN AREAS OF ALL ISLANDS FOR THE REST OF THE WEEK WITH A SOME SHOWERS DRIFTING DOWNWIND INTO THE LEEWARD AREAS OF THE SMALLER ISLANDS. THE LEEWARD BIG ISLAND WILL HAVE A FEW SHOWERS EACH AFTERNOON. && .DISCUSSION... THE REMNANTS OF A FRONT THAT GAVE MAUI A SOAKING SUNDAY NIGHT AND MONDAY...MOVED BACK WEST LAST NIGHT WITH OAHU TAKING THE BRUNT OF THE RAINFALL. THE RAIN GAGE AT MANOA OAHU PICKED UP 2.14 INCHES IN A SIX HOUR PERIOD ENDING AT 2 AM HST. ABOUT ANOTHER INCH HAS SINCE FALLEN THERE. OAHU FOREST RESERVE WAS NEXT WITH 1.94 INCHES. EVEN THE TYPICALLY DRY WAIANAE COAST PICKED UP A FEW RAIN DROPS. PLEASE REFER TO HAWAII RAINFALL SUMMARY FOR MORE INFO. THE SHOWERS HAVE LESSENED ACROSS MAUI COUNTY IN THE PAST COUPLE OF HOURS...AND THIS SHOULD SPREAD OVER TO OAHU LATER THIS MORNING. WE SHOULD BE IN A MORE TYPICAL TRADE WIND RAINFALL PATTERN BY TONIGHT...WHERE SHOWERS INCREASE DURING THE NIGHTS AND MORNINGS...THEN BECOMING ISOLATED BY MID OR LATE MORNING. ANOTHER PERIOD OF WET TRADES IS ON TAP THURSDAY NIGHT AND FRIDAY WHEN A BAND OF SHOWERS...REMNANTS OF AN OLD FRONT...MOVES IN FROM THE NORTH. THESE SHOWERS WILL ALSO FAVOR THE WINDWARD AND MOUNTAIN AREAS. THE DEMISE OF THE OLD FRONT WILL ALLOW THE STRONG AND GUSTY WINDS TO SPREAD DOWN TO THE BIG ISLAND AND THE SURROUNDING WATERS TODAY. THE STRONGEST TRADES WILL OCCUR BETWEEN TONIGHT AND WEDNESDAY NIGHT AS THE SOURCE OF THE STRONG TRADES...A 1035 MB HIGH...PASSES NORTH OF THE ISLANDS. WE WILL BE KEEPING A CLOSE WATCH IF CONDITIONS WARRANT A WIND ADVISORY OVER SECTIONS OF THE STATE. AS OF NOW...THE THE MID LEVEL RIDGE IS NOT EXPECTED TO BE STRONG TO FAVOR STRONG DOWNSLOPE FLOW. THE TRADES WILL DROP A NOTCH THURSDAY AS THE HIGH PULLS OFF TO THE NORTHEAST. MODERATE TO LOCALLY TRADES WITH WINDWARD SHOWERS ARE ON TAP FOR THE WEEKEND. && .AVIATION... STRONG HIGH PRESSURE N OF THE ISLANDS WILL KEEP STRONG NE TRADE WINDS GOING THROUGH TONIGHT. REMNANT MOISTURE FROM A DISSIPATED FRONT WILL KEEP ENHANCED CLOUDS AND SHOWERS AFFECTING MAINLY N THRU E SECTIONS OF THE CENTRAL AND NORTHERN ISLANDS THROUGH MID MORNING. OCCASIONALLY MVFR CIGS AND SHRA WILL AFFECT PHLI AND PHMK...WITH IMPROVING CONDITIONS EXPECTED BY MID MORNING. COULD ALSO SEE SOME MVFR CIGS DEVELOP AT PHNY THIS AFTERNOON. ELSEWHERE...VFR CONDITIONS SHOULD PREVAIL. AIRMET SIERRA IS IN EFFECT FOR MOUNTAIN OBSCURATION FROM KAUAI THROUGH MAUI...WITH CONDITIONS LIKELY TO CONTINUE THROUGH MID MORNING. AIRMET TANGO REMAINS IN EFFECT FOR LOW LEVEL TURB OVER AND TO THE S THRU W OF THE MOUNTAINS FROM KAUAI THRU MAUI...AND THESE CONDITIONS WILL LIKELY CONTINUE THROUGH TONIGHT. && .MARINE... THE BUOY IN HILO BAY HAD A SIGNIFICANT RISE OVERNIGHT DUE MOSTLY TO THE NORTH SWELL WITH A READING OF NEAR 8 FEET 12 SECONDS. THIS WAS GOOD ENOUGH TO WARRANT A HIGH SURF ADVISORY FOR THE NORTH FACING SIDE OF THE BIG ISLAND. THE ADVISORY REMAINS THROUGH 6 PM HST THIS AFTERNOON. OTHER WINDWARD BUOYS ARE SHOWING WAVE HEIGHTS OF BETWEEN 9 AND 13 FEET THIS HOUR. THIS NORTH SWELL WILL TURN MORE NORTHEASTERLY LATER TODAY...SO THE ADVISORY FOR NORTH FACING SHORES OF THE SMALLER ISLANDS WILL BE LOWERED LATE THIS AFTERNOON...AND THE ADVISORY FOR THE EAST FACING SHORES OF THE SMALLER ISLANDS WILL CONTINUE THROUGH EARLY THURSDAY MORNING. THIS NORTH SWELL MAY ALSO CAUSE SOME ELEVATED WAVE ACTION IN BOTH KAHULUI AND HILO BAY TODAY. ALSO...A GALE WATCH HAS BEEN POSTED FOR THE ALENUIHAHA CHANNEL STARTING AT 6 PM HST TONIGHT...LASTING TO 6 AM HST THURSDAY WHERE THE STRONGEST POINT OF THE HIGH STARTS TO PASS NORTH OF THE ISLANDS. THE DAY CREW WILL DETERMINE WHETHER TO GO TO A GALE WARNING OR NOT LATER TODAY. OTHERWISE...A SMALL CRAFT ADVISORY /SCA/ COVER ALL HAWAIIAN WATERS. THE SCA IS IN EFFECT TO UNTIL 6 AM HST THURSDAY. WE WILL START SCALING BACK THE SCA AS THE TRADES STARTS DIMINISHING. && .HFO WATCHES/WARNINGS/ADVISORIES... HIGH SURF ADVISORY UNTIL 6 PM HST TODAY FOR NORTH FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI MAUI AND THE BIG ISLAND. HIGH SURF ADVISORY UNTIL 6 AM HST THURSDAY FOR EAST FACING SHORES OF KAUAI OAHU MOLOKAI AND MAUI. GALE WATCH FOR THE ALENUIHAHA CHANNEL FROM 6 PM HST THIS EVENING TO 6 AM HST THURSDAY. OTHERWISE...SMALL CRAFT ADVISORY FOR ALL HAWAIIAN WATERS UNTIL 6 AM HST THURSDAY. && PUBLIC/MARINE...LAU AVIATION...JELSEMA
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 3:36 AM HST | Gale Watch | HFO | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.